MAUDE Adverse Event Report: COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP

COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP
Model Number 10057
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported condition.
 
Event or Problem Description
" it was the third time in 10 days with 3 different gynecologists on 3 different operations that the cup broke from the tubing.There were no major clinical consequences for each case." (b)(4).
 
Event or Problem Description
The cup broke from the tubing, and the gynecologist fell.We phoned the pharmacist to have more information about this, and he said that it was the third time in 10 days with 3 different gynecologists on 3 different operations that the cup broke from the tubbing.And all the cup are from batch 254343.There were no major clinical consequences for each case.Mystic ii mushroom cup 10057 (b)(4).
 
Additional Manufacturer Narrative
Investigation: initiated manufacturer's investigation: no sample returned.Review dhr: analysis and findings: the 53347 m-cup sub assy.Mystic was purchased from (b)(4), issued to work order (b)(4) as csi part number 10057 and completed 09/29/2018.Manufacturing record review dhr-(b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.Was the complaint confirmed? no.

Brand Name
MYSTIC II,MUSHROOM CUP
Common Device Name
MYSTIC II,MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key9378638
Report Number1216677-2019-00309
Device Sequence Number2525674
Product Code HDB
UDI-Device Identifier00888937003109
UDI-Public888937003109
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2021
Device Model Number10057
Device Catalogue Number10057
Device Lot Number254346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown